Variational problems for free boundaries for the fractional Laplacian - Archive ouverte HAL Access content directly
Journal Articles Journal of the European Mathematical Society Year : 2010

Variational problems for free boundaries for the fractional Laplacian

Luis A. Caffarelli
  • Function : Author
Yannick Sire
  • Function : Author
  • PersonId : 1202641

Dates and versions

hal-00629379 , version 1 (05-10-2011)

Identifiers

Cite

Luis A. Caffarelli, Jean-Michel Roquejoffre, Yannick Sire. Variational problems for free boundaries for the fractional Laplacian. Journal of the European Mathematical Society, 2010, 12 (5), pp.1151-1179. ⟨10.4171/JEMS/226⟩. ⟨hal-00629379⟩
99 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More